MathSciNet Relay Station
MathSciNet bibliographic data
MR1852901 20F05 (43A07)
Ol′shanskii, A. Yu.; Sapir, M. V. Non-amenable finitely presented torsion-by-cyclic groups. Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 63–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement